Publications of the Faculty of Mathematics


Showing entries 51 - 100 out of 5085

2024


Honda, Shouhei ; Ketterer, Christian ; Mondello, Ilaria et al. / Gromov–Hausdorff stability of tori under Ricci and integral scalar curvature bounds. In: Nonlinear Analysis. 2024 ; Vol. 249.

Bryzgalov, Aleksandr ; Islami, Kevin ; Giordano, Paolo. / Infinitesimal and infinite numbers in applied mathematics. In: Nonlinear Dynamics. 2024 ; Vol. 112, No. 23. pp. 20573-20609.

Despin-Guitard, Evangéline ; Rosa, Viviane S. ; Plunder, Steffen et al. / Non-apical mitoses contribute to cell delamination during mouse gastrulation. In: Nature Communications. 2024 ; Vol. 15, No. 1.


Cavaterra, Cecilia ; Grasselli, Maurizio ; Mehmood, Muhammed Ali et al. / Analysis of a Navier–Stokes phase-field crystal system. In: Nonlinear Analysis: Real World Applications. 2025 ; Vol. 83.

Gangl, Moritz ; Fischer, Ilse. / Cauchy identity for the modified Robbins polynomials. Paper presented at The 37th international conference on
Formal Power Series and Algebraic Combinatorics, Sapporo, Japan.

Dequêne, Benjamin ; Frieden, Gabriel ; Iraci, Alessandro et al. / Charmed roots and the Kroweras complement. In: Journal of the London Mathematical Society. 2024 ; Vol. 110, No. 5.

Marciszewski, Witold ; Sobota, Damian. / The Josefson–Nissenzweig theorem and filters on ω. In: Archive for Mathematical Logic. 2024 ; Vol. 63, No. 7-8. pp. 773-812.



Aschenbrenner, Matthias ; van den Dries, Lou ; van der Hoeven, Joris. / Filling gaps in Hardy fields. In: Journal für die Reine und Angewandte Mathematik: Crelle's journal. 2024 ; Vol. 2024, No. 815. pp. 107-172.

Showing entries 51 - 100 out of 5085